# SDR USAA970180

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Part time: 19,373 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER AREAS OF CORROSION STATION 986.5 FLOORBEAM UPPER CHORD RBL 45 TO LBL 45, WL 208.  SPLICED IN NEW BEAM SECTION PER TR 53-60-01.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
